# SDR ASOA01151

- Difficulty date: August 31, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120
- Aircraft serial: 120222
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND AT FRAME 21, STRINGERS 18 LEFT TO 18 RIGHT.  MAINTENANCE WILL PERFORM REPAIR IAW ASA EO120-53-0166.  THIS AIRCRAFT IS CURRENTLY IN C-CHECK.  (M)
